advertisement
Question
Posted by: Concerned | 2010/02/01

Continuous use of the Contraceptive Patch Evra

Good day
My sister gets really bad cramps during her menstrual cycle. Her Gine advised her to use the contraceptive patch Evra, but to use it continuously and not to have her period for 4/5 months and then to have her period again for 1 month, in order not to have the cramping, pain and discomfort she is experiencing. Is this healthy and save for her to ' skip'  her periods so regularly? She is 23 years old.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is okay to do.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/03

It is okay to do.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement